Saw recent question regarding nausea after taking frequent ibuprofen. I also developed nausea over the last 3 weeks after taking a lot of ibuprofen for sudden joint pain in my fingers which was very severe. I am 68 yrs old but this is the first time I have had continuous pain in my fingers and hands like this. I also have interstitial cystitis and take Lortabs for that. They don't help the joint pain (much). Ibuprofen did help it but then I got this daily nausea that comes and goes, better after eating. I had my gallbladder ,out 6 months ago after a lot of back pain before and afterthe procedure and strange appetite changes where I no longer like coffee and only want starchy things to eat. Went to doc last week, all chemistry screens were normal. No heliocobacter pylori. No liver or kidney signs. She put me on Prevacid and said take Pepcic AC for a week until Prevacid kicks in good. Nausea stopped for two days. Now it is back. Should I try going up to double dose of Prevacid. I also tried taking Celebrex, but it irritated the lining of my bladder and made my interstitial cystitis worse. Had to stop it. Nausea is severe today. I am frightened but the tests all seem normal etc. I wake up in the mornings ravenous and nauseated at the same time. Do you think it is still just the stomach lining irritation from the two weeks that I took two Ibuprofen every 5 hours round the clock during the day? thank you
Hi. I have had Acid Reflex for years and am on a daily dose of Prevacid. I recently had colon surgery and had to go on pain meds. I have to watch Ibrufroin ( sp?) as if I take more than a couple of days, I also get nauseated. I think it is because of the acid in the stomach and the drug is hard on the stomach. What I do is try to only take one and only with a large meal. Even then, after a few days, I will have to take a break or I will develop nausea for a couple of days. I definately think that taking all of that ibroprofin could cause that much irritation. 2 years ago, I had Valley Fever and was taking alot, like you are, and it caused me to get esophagitis....stopped taking and it went away. Hope this helps...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.